Explosive behavior in spatially discrete reaction-diffusion systems



Downloads per month over past year

Carpio, Ana and Duro, Gema (2009) Explosive behavior in spatially discrete reaction-diffusion systems. Discrete and Continuous Dynamical Systems. Series B. A Journal Bridging Mathematics and Sciences, 12 (4). pp. 693-711. ISSN 1531-3492

[thumbnail of 11.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.mat.ucm.es/~acarpio/archivos_pdfs/dcdsB2009.pdf


Explosive instabilities in spatially discrete reaction-diffusion systems are studied. We identify classes of initial data developing singularities in finite time and obtain predictions of the blow-up times, whose accuracy is checked by comparison with numerical solutions. We present averaged and local blow-up estimates. Local blow-up results show that it is possible to have blow-up after blow-up. Conditions excluding or implying blow-up at space infinity are discussed.

Item Type:Article
Uncontrolled Keywords:Instability, blow-up, reaction-diffusion systems, spatial discreteness, nonlinear oscillators.
Subjects:Sciences > Mathematics > Differential equations
ID Code:14905
Deposited On:19 Apr 2012 09:28
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page